Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 238, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 9:15 PM CDT for Burleigh County, Morton County, Oliver County, North Dakota. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2016, 9:15 PM CDT (02:15 UTC)
- Expired
- Aug 10, 2016, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 33 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 9:40 PM CDT | HAIL 1.75 | 4 E Crown Butte Lake, ND | ONGOING AT THE TIME OF THE CALL. |
| Aug 10, 9:42 PM CDT | HAIL 2.5 | 4 E Crown Butte Lake, ND | FACEBOOK REPORT. TENNIS BALL SIZE HAIL WEST OF MANDAN BY THE HIGHWAY 25 I-94 TRUCK STOP. |
| Aug 10, 9:51 PM CDT | HAIL 1.75 | 4 Nnw Mandan, ND | FACEBOOK REPORT AND PICTURE. GOLF BALL SIZE HAIL ON THE NORTHWEST SIDE OF MANDAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1983 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.6
The text
As transmitted.
881
WUUS53 KBIS 110215
SVRBIS
NDC015-059-065-110300-
/O.NEW.KBIS.SV.W.0238.160811T0215Z-160811T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1000 PM CDT
* AT 914 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF CENTER TO 4 MILES SOUTHEAST OF
NEW SALEM...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FISH CREEK DAM AROUND 930 PM CDT.
LAKE HARMON AROUND 940 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DOUBLE DITCH INDIAN VILLAGE...SWEET BRIAR LAKE...JUDSON...NELSON
LAKE...CROWN BUTTE LAKE AND PRICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4708 10079 4667 10106 4675 10159 4710 10136
TIME...MOT...LOC 0214Z 273DEG 24KT 4701 10121 4679 10137
HAIL...1.75IN
WIND...60MPH
$$
AYD3 follow-up statements
535
WWUS53 KBIS 110224
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT WED AUG 10 2016
NDC015-059-065-110300-
/O.CON.KBIS.SV.W.0238.000000T0000Z-160811T0300Z/
OLIVER ND-BURLEIGH ND-MORTON ND-
924 PM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN OLIVER...WEST CENTRAL BURLEIGH AND NORTH CENTRAL
MORTON COUNTIES...
AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF LAKE HARMON TO 10 MILES EAST OF
NEW SALEM TO 4 MILES NORTHWEST OF FISH CREEK DAM...MOVING EAST AT 30
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
LAKE HARMON AROUND 940 PM CDT.
MANDAN AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DOUBLE DITCH INDIAN VILLAGE...SWEET BRIAR LAKE...JUDSON...NELSON
LAKE...CROWN BUTTE LAKE AND PRICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4708 10079 4667 10106 4674 10151 4710 10132
TIME...MOT...LOC 0224Z 273DEG 26KT 4700 10112 4689 10120 4678 10128
HAIL...1.75IN
WIND...60MPH
$$
AYD407
WWUS53 KBIS 110236
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT WED AUG 10 2016
NDC015-059-065-110300-
/O.CON.KBIS.SV.W.0238.000000T0000Z-160811T0300Z/
OLIVER ND-BURLEIGH ND-MORTON ND-
936 PM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN OLIVER...WEST CENTRAL BURLEIGH AND NORTH CENTRAL
MORTON COUNTIES...
AT 936 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF WILTON TO 6 MILES SOUTHWEST OF
LAKE HARMON TO 4 MILES EAST OF FISH CREEK DAM...MOVING EAST AT 30
MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MANDAN AND LAKE HARMON AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DOUBLE DITCH INDIAN VILLAGE...SWEET BRIAR LAKE...JUDSON...NELSON
LAKE AND CROWN BUTTE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4708 10079 4667 10106 4671 10135 4709 10122
TIME...MOT...LOC 0236Z 277DEG 27KT 4704 10097 4687 10105 4671 10115
HAIL...2.00IN
WIND...60MPH
$$
AYD771
WWUS53 KBIS 110248
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT WED AUG 10 2016
NDC015-059-065-110300-
/O.CON.KBIS.SV.W.0238.000000T0000Z-160811T0300Z/
OLIVER ND-BURLEIGH ND-MORTON ND-
948 PM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN OLIVER...WEST CENTRAL BURLEIGH AND NORTH CENTRAL
MORTON COUNTIES...
AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LAKE HARMON TO NEAR MANDAN TO 7
MILES NORTHWEST OF ST. ANTHONY...MOVING EAST AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANDAN...FISH CREEK DAM...LAKE HARMON...
DOUBLE DITCH INDIAN VILLAGE AND CROWN BUTTE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4708 10079 4667 10106 4670 10126 4709 10111
TIME...MOT...LOC 0248Z 271DEG 25KT 4702 10083 4685 10091 4669 10101
HAIL...2.00IN
WIND...60MPH
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 8:59 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 10, 8:59 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 859 PM CDT WED AUG 10 2016 .UPDATE... Issued at 858 PM CDT Wed Aug 10 2016 Coordinated with SPC to remove the far western counties including Williams, Mckenzie, and Billings. Rest of counties remain in the severe thunderstorm watch until 1am cdt Thursday. UPDATE Issued at 654 PM CDT Wed Aug 10 2016 A severe thunderstorm watch, number 441 has been issued until 1am cdt Thursday. Updates to text products have been sent. && .SHORT TERM...(This evening through Thursday) Issued at 258 PM CDT Wed Aug 10 2016 Convection rapidly developed late morning over our southeast counties resulting in severe thunderstorm warnings and a flash flood warning. Per coordination with SPC included Dickey county in a severe thunderstorm watch, although activity has tapered off the past hour. Storms have been elevated, north of the warm front and supported by low level jet. Surface low is currently located over western South Dakota, helping advect low level moisture over our region. Current dewpoints range from low 60s northwest to mid/upper 60s southeast. Main concerns for the forecast are convective trends, both across the southeast, but also in northwest and central, where high res models are developing convection today and this evening. Latest HRRR brings storms into the northwest by 22z. The SREF calibrated severe thunderstorm probability output shows an enhanced probability of severe over this area at 00z, while also showing a higher probability of severe over south central ND this evening. These solutions, especially over the northwest, seem reasonable with water vapor imagery showing closed upper low over north central Montana with a short wave rotating around the base toward eastern Montana. Otherwise, should see a gradual decrease in activity overnight as surface low reaches the eastern Dakotas by 12Z Thu, with some lingering showers and thunderstorms possible east in the morning. .LONG TERM...(Thursday night through Wednesday) Issued at 258 PM CDT Wed Aug 10 2016 Overall, a drier pattern expected through the extended. Temps will initially be cooler as the system currently affecting the area passes to our east. Upper level ridge builds across the western CONUS by the weekend, with the Northern Plains in northwest flow. Highs will warm back to the 80s by Sunday, approaching 90 by Monday across the west and south. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 654 PM CDT Wed Aug 10 2016 Severe thunderstorms possible until around midnight for KMOT/KBIS/KJMS. Otherwise mvfr to ifr cigs expected at KJMS after 07z to 17z Thursday. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...KS SHORT TERM...JNS LONG TERM...JNS AVIATION...KS
Hazardous weather outlook, Aug 10, 9:04 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 904 PM CDT WED AUG 10 2016 NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 120215- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 904 PM CDT WED AUG 10 2016 /804 PM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...REST OF TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1AM CDT THURSDAY. THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. PLEASE SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS CAN CALL THE NATIONAL WEATHER SERVICE AT 1-800-247-0212 WITH YOUR STORM REPORTS. NDZ001-009-017-031-032-040-043-120215- DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 904 PM CDT WED AUG 10 2016 /804 PM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Aug 10, 8:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
817 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 7 N TAYLOR 47.00N 102.43W
08/10/2016 E2.75 INCH STARK ND CO-OP OBSERVER
.
&&
ZHLocal storm report, Aug 10, 8:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 7 ENE HEBRON 46.95N 101.91W
08/10/2016 E2.50 INCH MORTON ND PUBLIC
ONGOING AT THE TIME OF CALL.
&&
ZHLocal storm report, Aug 10, 8:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
833 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 1 W GLEN ULLIN 46.82N 101.85W
08/10/2016 M67 MPH MORTON ND AWOS
GLEN ULLIN AIRPORT OBSERVATION... PEAK GUST.
&&
JVININGLocal storm report, Aug 10, 8:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 10 NE RICHARDTON 47.00N 102.20W
08/10/2016 M1.00 INCH STARK ND TRAINED SPOTTER
RAINFALL WAS 1.10 INCHES WITH ESTIMATED
WINDS TO 60 MPH. HAIL LASTED 10 MINUTES.
&&
NWS BISMARCK ND
IRIS SYSTEMLocal storm report, Aug 10, 8:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 4 NE GLEN ULLIN 46.86N 101.78W
08/10/2016 E75 MPH MORTON ND LAW ENFORCEMENT
70-75 MPH WINDS ESTIMATED AT THE HIGHWAY 49 EXIT ON
INTERSTATE 94 NEAR GLEN ULLIN. ZERO VISIBILITY IN THE
HIGH WIND AND HEAVY RAIN.
&&
NHEINERTLocal storm report, Aug 10, 9:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 5 NW NEW SALEM 46.90N 101.49W
08/10/2016 E1.00 INCH MORTON ND TRAINED SPOTTER
A FEW QUARTER SIZE PIECES OF HAIL.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:31 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 59 min |
| Aug 10, 7:39 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 66 min |
| Aug 10, 7:43 PM CDT | Tornado Warning | BIS | Morton, Stark | 32 min |
| Aug 10, 8:10 PM CDT | Tornado Warning | BIS | Morton | 35 min |
| Aug 10, 8:22 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 53 min |
| Aug 10, 9:35 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 55 min |
| Aug 10, 10:29 PM CDT | Areal Flood Advisory | BIS | Foster, Wells | 6 hr |
| Aug 10, 11:17 PM CDT | Special Weather Statement | BIS | Divide | 28 min |
| Aug 10, 11:24 PM CDT | Special Weather Statement | BIS | Williams | 36 min |
| Aug 10, 11:28 PM CDT | Special Weather Statement | BIS | Williams | 32 min |
| Aug 10, 11:51 PM CDT | Areal Flood Warning | BIS | Dickey | 36 hr |
| Aug 10, 11:52 PM CDT | Special Weather Statement | BIS | Williams | 38 min |
| Aug 10, 11:59 PM CDT | Special Weather Statement | BIS | Divide | 46 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.